MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 7 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 7 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 40-20907S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The hospital reported the following event: "the surgeon requested a 7-hole fibula plate box called 7t given.At the opening the plate is a 9 holes".
 
Additional Manufacturer Narrative
Correction: section d10, h3 the reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.However, based on investigation, the root cause was attributed to be user related.Such a mix up issue of the two product cat # 40-20907s and cat # 40-20909s cannot occur as the two parts were manufactured in two different locations.Most probably, the failure was caused by a confusion while counting the number of plate's holes.In this case, counting the two last holes in the 7-hole plate shaft could led to such an incident.Therefore, this case is considered as a user related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description
The hospital reported the following event : "the surgeon requested a 7-hole fibula plate box called 7t given.At the opening the plate is a 9 holes".

Brand Name
DISTAL LATERAL FIBULA PLATE, 7 HOLE, STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8651567
Report Number0008031020-2019-00519
Device Sequence Number11428740
Product Code KTT
UDI-Device Identifier04546540604651
UDI-Public04546540604651
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Catalogue Number40-20907S
Device Lot Number1000333045
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1